Title

Maximum entropy approximation for Lyapunov exponents of chaotic maps

Document Type

Article

Publication Date

5-1-2002

Department

Physics and Astronomy

Abstract

Let S:[0,1]-->[0,1] be a nonsingular chaotic map that preserves an integrable density f(*) that describes the statistics of the orbits. In this article we use the maximum entropy approach to approximate the density f(*) and the corresponding Lyapunov exponent. (C) 2002 American Institute of Physics.

Publication Title

JOURNAL OF MATHEMATICAL PHYSICS

Volume

43

Issue

5

First Page

2518

Last Page

2522